Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

claire297

Member
  • Total Reviews

    0
  • Content Count

    15
  • Joined

  • Last visited

Community Reputation

1 Neutral

2 Followers

About claire297

  • Rank
    New Member

Profile Information

  • Gender
    Female
  1. claire297

    Accutane Redness

    Things were going so well I've been on accutane now about a month and two weeks and things were looking good but now I'm breaking out again and this one is bad enough.... The bad thing is that because my skin is so sensitive on accutane, that the tiniest spot will make a big red mark all around it. And I really really really suggest if you are starting accutane try not to pop spots whenever you can! They leave me with huge bumps and redness that doesn't fade away for ages....the spots look
  2. claire297

    Nearly 1 Month!

    So I had my doctors appointment today, everything went fine and I've been bumped up to 50 mg, but I don't have enough pills for the amount of days between now and my next appointment (I had to extend my appointment because I'd be on holidays), so I'll have to keep going with just using one 20mg/day for another two weeks, and then I'll have enough to use 2 x 20mg and 1 10mg every day! My skin is looking ok I suppose, no major improvements or worsenings, but yesterday it was really weird...I t
  3. claire297

    Day 12

    I'm starting to get clusters of spots around my mouth and on the sides of my face, they're not too bad (nothing I'm not used to) but this is just making me even more anxious to get rid of this acne! The ones on my right side were really big and painful, but they've died down a bit now. Side effects are my lips are getting a bit dry, and my back hurts sometimes (not sure if it's the accutane or something else but I'm just guessing it is). Anyways, nothing else really to say, hope everyone else's
  4. claire297

    Day 7

    Thank you so much for the advice! I'll get some eye drops as soon as I can
  5. claire297

    Day 7

    So it's been a week since I started my accutane journey! And yesterday I did notice that the skin around all my spots was kind of peeling a bit, so when I put concealer on them you could see the peels. And also around my nose was dry. But it wasn't too bad... Also, I think my BareMinerals foundation is breaking me out a bit....I know I won't be using it anyways later on because of how dry my skin could get on accutane, so a powder foundation wouldn't be the best idea anyway, but does anyone els
  6. claire297

    Day 4 On "the Regimen"

    Well just see how these next few weeks go, everyone's first weeks go badly so hopefully you'll be fine after about three weeks! If it improves a good bit and the redness dies down, just hang in there and it should keep getting less red (and your acne will probably clear up!) I'm on accutane now and I saw on your blog that you don't want to go on it again, so unfortunately I don't have any plan Bs for you But just think positively and good luck!
  7. claire297

    Don't Feel Anything?

    Ok thanks I think my doctor is planning on upping my dosage next month depending on how I get on this month! And how long do the initial breakouts normally last?
  8. claire297

    Hmmm

    ok thanks that's really helpful! i was looking at the laura mercier one actually
  9. claire297

    Day 4 On "the Regimen"

    Yeah mine was absolutely awful when I was on the regimen...it was so rough and hot! I have sensitive skin so mine was so bad and it never went away fully even after nearly 3 months, so I had to give up on the regimen, because I was getting more embarrassed about the flaky redness than the actual spots. But for most people you'll just have to cope with it for a few weeks and the redness will die down my advice would be to just take it slowly!
  10. claire297

    Don't Feel Anything?

    It's been one day from a week, and I feel no side effects really, not dry lips or anything so far...how long is it before I would probably start noticing some side effects? Not that I want them at all haha,... My skin hasn't changed, I wear makeup nearly every day because of school and it hasn't flaked or anything yet! I kind of just want the initial breakout to be over and done with sooner rather than later...
  11. claire297

    Day 3!

    Yes if my computer finally starts working with my camera I'll hopefully be able to put some pictures up!
  12. claire297

    Day 3!

    Ok so finally after all these months, I got the courage to take my first accutane pill 2 days ago! And I suppose it's not surprising that I haven't really noticed much side effects... I think I'm a bit paranoid because every time I feel something in my body like a pain in my leg or arms I immediately assume it's the accutane and get all worried I suppose I'll just get used to it! My face looks quite bad at the moment, but that's also because I went off benzoyl peroxide recently so the effect
  13. claire297

    Scared...

    yeah it seems to be 50/50 when it comes to whether or not it's a good idea... sure if it doesn't work I can always go back to the benzoyl peroxide like you did!
  14. claire297

    Hmmm

    I really need to make a decision I know that I want to take accutane, and because I'm only going to be taking a 20mg dose, I hopefully won't have to worry as much about the serious side effects as I would with a higher dosage. But at the same time, my skin does look quite good at the moment with the benzoyl peroxide (for me), but I think it's just a phase as it looked even better this last month as well and I broke out so badly all over my face after that. I'm just dreading these next fe
  15. claire297

    Scared...

    Ok, well you probably know why I'm here, I have acne. Terrible acne. And being a nearly 16 year old girl, I have enough to be dealing with without worrying about people judging me because of my skin...I have horrible red cysts literally covering my cheeks and chin, and all along the sides of my face ,and the marks from them don't go away... so I thought I'd make a blog here so people who are going through the same thing can read it, as none of my friends have acne to my extent, and I feel so alo
×